Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi, welcome to JustAnswer. I'm Dr. Hasan and I'll try to help you. I am reviewing your question and I will get back to you as soon as possible.
Thanks a lot for your input. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. Your concern is right. This sort of pain aggravates on the flight because of the blockade of the ear tube present behind the nose. so I do have suggestions that how you can counter that. You should use over the counter available Afrin nasal drops, 2 drops before the takeoff and 2 drops 30 minutes before landing. Take tablet Claritin 30 minutes before take-off and keep chewing gum during the flight and before the landing. I reassure you that doing so will help you a lot to avoid any inconvenience. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always. A 5-star rating is requested and will be appreciated. Regards
Have I answered your question? If any part of my response is unclear, please let me know. It's my goal to deliver excellent services, so please let me know if there is anything more I can do. Thank you for using our site. Regards
You are most welcome. If you don't use the drops and tablets, the problem can worsen due to the changes in air pressure in flight. it has nothing to do with your food. My best wishes and prayers will be following you for good health. Please remember to rate my answer as this is how we get compensated for our time and effort here for you. A 5-star rating is requested and will be appreciated. Regards
Yes, this is called Eustachian tube dysfunction. For its long term control, your doctor can prescribe steroid nasal spray and that will help you to get rid of this problem. however, you have to use it for at least 1 month.
You are most welcome dear. My best wishes and prayers will be following you for good health. Please remember to rate my answer as this is how we get compensated for our time and effort here for you. A 5-star rating is requested and will be appreciated. Regards